Hello and welcome to the GERD/Heartburn Forum.
I would strongly advise you to call your physician and discuss your fears with him. Remember all meds come with rare side effects. What you have read feels to me like it has kicked you into high anxiety re your health.
With your history this is often normal as anxiety can really stick it to our mind and the thoughts start to spin with what ifs?
Try to remember to stay in the moment and don't anticipate the worse case scenario. I wish you well and perhaps another member will have more information for you.
Moderator: Osteoarthritis, GERD/Heartburn
Anxiety/Panic, & Depression
*~* https://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
DX: Anxiety, Depression, Osteoarthritis, GERD, Raynaud's syndrome, Skin Cancer and IBS
Not a mental health professional of any kind